# SDR CALA0000742

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737-500
- Aircraft serial: 27323
- Aircraft time: 18,954 hours, 10,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 SLIDING COCKPIT WINDOW REQUIRED EXCESS FORCE TO LATCH AND UNLATCH.  THE R-2 SLIDING WINDOW WAS ADJUSTED IAW MM 56-12-11, PAGE 501-511.
